# SDR YENA2023081000929

- Difficulty date: August 8, 2023
- Submitted: August 10, 2023
- Operation: Air carrier
- Aircraft: N273JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 073
- Aircraft time: 41,603 hours, 27,016 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1040032
- Part serial: EF1050
- Condition: No Test
- Location: L1 Door
- Part time: 4,057 hours, 2,743 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT#1484, RDU-BOS. 'L1 SLIDE REMOVED FOR EC;25-65-01-002-FLH S/N EF1050; INSTALLED L1 DOOR SLIDE REF AMM 25-65-01 NOTE SN/ EF1050 FAILED OPS TEST.'
